# SDR USAA030162

- Difficulty date: August 20, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1 INCH, AFT OF 727A .5 INCH BELOW S23R.  INSTALLED DOUBLER AND TRIPLER PER EA 94615.  (M)
